# SDR V0XD20170125020

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 29,749 hours, 20,322 cycles
- System (JASC): 5200 · Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER ASSIST MOTOR MOUNT STIFFENER CRACKED ON BOTTOM RADIUS.  REMOVED AND REPLACED POWER ASSIST MOTOR MOUNT STIFFENER IAW SRM 51-42-06, 51-40-11, AND 51-25-16
